# SDR CALA2021101401869

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 69,747 hours, 25,108 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta540rbl15.04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 RBL 15.04 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 HANGER N/R 6228719, WORK ACCOMPLISHED BY V905004, AND INSPECTED IAW B737-800 SRM 51-40-02 AND BAC DWG 11A2000 REVORIGINAL SEE BY V903976. NSA EMX N/R 00109 AND HANGER N/R 6228719 FOR WORK ACCOMPLISHED CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION V842476, 10/11/2021. DATA WAS TRANSCRIBED FROM NSA EMX 00109, INSPECTION COMPLETE
